# SDR DHL9870812C

- Difficulty date: September 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 303
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FWD LAV AREA AT STA 303, RBL 48 HAS A CRACKED SUPPORT FLOOR.  REMOVED AND REPLACED  SUPPORT ANGLE PER SRM 51-40-3, 8 X 2.5.  N/R 3093
